MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Toric IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Toric IOL; Lens, Intraocular, Toric Optics
Model Number CNW0T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A non health care professional reported that during an intraocular lens (iol) implant procedure, the patient experienced visual disturbance, blurry vision.The iol was explanted and exchanged for an unknown advanced technology intraocular lens (atiol) 2 months, 2 days following the initial implant procedure.Additional information received and the file was updated accordingly.
 
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Toric IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50082144
Report Number1119421-2026-01582
Device Sequence Number10219196
Product Code MJP
UDI-Device Identifier00380652409674
UDI-Public(01)00380652409674(17)270718(11)230720(10)15682362
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNW0T3
Device Lot Number15682362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured07/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL, Injector.; MONARCH II Loading Forceps.; MONARCH III IOL, Cartridge D.; PROVISC OVD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale